MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 15X17 H6 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)

LDR MÉDICAL IMPLANT MOBIC M ST 15X17 H6 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Model Number N/A
Medical Device Problem Codes Disconnection (1171); Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.The review of the device history records is ongoing.Investigation still in progress.Not returned to manufacturer yet.
 
Event or Problem Description
Mobi-c p&f us : disassembled during peek removal.The patient was undergoing a c6-7 disc arthroplasty using mobi-c implant according to the surgical technique.After insertion of the implant, the surgeon used the extraction forcep mb9075r to attempt to remove the peek cartridge per technique.He squeezed the forceps in the side notches, lifted to pull out the cartridge and it was not released.He tried squeezing the cartridge further and lifted but no release and the cartridge remained on the implant and was pulled out.It was difficult to remove the forceps from the removed implant.The surgeon proceeded to implant a replacement mobi c of the same sizing without incident.The surgeon has asked that the patient not be billed for the first implant.No delay greater than 30 minutes was reported.Additional information was requested.Investigation still in progress.
 
Event or Problem Description
It was reported that during the peek cartridge removal, the implant would not disconnect from the cartridge.The implant was removed from the disc space and the procedure was completed with another mobi-c implant of the same size.There were no patient impacts.
 
Additional Manufacturer Narrative
The implant was not returned for evaluation, so no results are available and no conclusions can be drawn.A review of the dhr did not find any issues which would have contributed to this event.

Brand Name
IMPLANT MOBIC M ST 15X17 H6 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8788456
Report Number3004788213-2019-00216
Device Sequence Number2638644
Product Code MJO
UDI-Device Identifier03662663000161
UDI-Public03662663000161
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2023
Device Model NumberN/A
Device Catalogue NumberMB3576
Device Lot Number5314953
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age50 YR